# SDR AALA202102219007

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 59,145 hours, 34,404 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  L1 FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE.  REPLACED L1 FLIGHT ATTENDANT EMERGENCY FLASHLIGHT BATTERY PACK.  FLASHLIGHT OPERATIONS CHECKS GOOD PER AMM 25-65-00.
